RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gimadi, Eduard Khairutdinovich

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 48

Number of views:
This page:4723
Abstract pages:18035
Full texts:5379
References:1306
Gimadi, Eduard Khairutdinovich
Professor
Doctor of physico-mathematical sciences (1988)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 4.01.1937
Phone: +79139483806
Fax: +7 (383) 333 25 98
E-mail:
Keywords: problems, algorithms, time complexity, asymptotically optimal algorithms, TSP, FLP, Bin- and Strip-packing problem, multi-dimensional assignment problem, Resource-constraint Project scheduling problem.
UDC: 519.176, 519.8, 519.854
MSC: 68W40, 90C27, 90C35

Subject:

Discrete optimization, operations research, designing polynomial algorithvs with performance bounds for solving hard discrete optimization problems.

   
Main publications:
  • E. Kh. Gimadi. Effective algorithms for solving multi-level plant location problems // Operations Research and Discrete Analysis, Kluwer Academic Publishers, Dordrecht, 1997, P. 51–69 .
  • E. Kh. Gimadi. Exact Algorithm for Some Multi-level Location Problems on a Chain and a Tree // Oper. Research Proceedings, Springer-Verlag, Berlin, 1997. P. 72–77.
  • Gimadi E. Kh., Zalyubovskii V. V., and Sharygin P. I. The problem of strip packing: an asymptotically exact approach // Russian Mathematics (Iz. VUZ), Allerton Press Inc., 1997, Vol. 41, N 12, P. 32–42.
  • .Gimadi E. Kh., Serdyukov A. I., Axial three-index assignment and traveling salesman problems: fast approximation algorithms and their probabilistic analysis // Russian Mathematics (Iz. VUZ), Allerton Press Inc., 1999, Vol. 43, No. 12, P. 16–22.
  • Gimadi E. Kh., Serdyukov A. I. Problem of Finding the Maximal Spanning Connected Subgraph with Given Vertex Degrees // Oper. Res. Proceed. 2000 (Eds. Fleishman B. at al.) Springer, Berlin, 2001, P. 55–59.
  • Alexander Barvinok, Edward Kh. Gimadi, Anatoly I. Serdyukov. The Maximum TSP // Chapter 12 in the book: The Travelling Salesman Problem and Its Variations (Eds. G. Gutin and A. Punnen), Kluwer Academic Publishers, Dordrecht / Boston / London, 2002. P. 585–608.
  • Gimadi E. Kh., Glebov N. I., Serdyukov A. I. On finding a cyclic tour and a vehicle loading plan yielding maximum profit // Discrete Applied Mathematics. Elsevier, 135, 2004, P. 105–111.
  • Baburin E., Gimadi Edward Kh. Polynomial Algorithms for Some Hard Problems of Finding Connected Spanning Subgraphs of Extreme Total Edge Weight // Operations Research Proceedings 2006, Selected Papers. International Conference OR 2006, Karlsruhe, Springer, Berlin, 2007, P. 283–289.
  • Baburin E., Gimadi Edward Kh. Polynomial Algorithms for Some Hard Problems of Finding Connected Spanning Subgraphs of Extreme Total Edge Weight // Operations Research Proceedings 2006, Selected Papers. International Conference OR 2006, Karlsruhe, Springer, Berlin, 2007, P. 283–289.
  • Ageev Alexander A., Baburin Alexei E., Gimadi Edward Kh. A 3/4 approximation algorithms for finding two disjoint Hamiltonian cycles of maximum weight // Journal of Applied and Industrial Mathematics, Vol. 1, No. 2, 2007. P. 142–147.
  • A. E. Baburin, E. Kh. Gimadi. Certain generalization of the maximum traveling salesman problem // Journal of Applied and Industrial Mathematics, Vol. 1, No. 4, 2007. P. 418–423.
  • Gimadi E. Kh, Glazkov Yu. V. An asymptotically optimal algorithm for one modification of planar three-index assignment problem // Journal of Applied and Industrial Mathematics, Vol. 1, No. 4, 2007. P. 442–452.

http://www.mathnet.ru/eng/person17873
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/17873
http://elibrary.ru/author_items.asp?spin=1236-6854
http://orcid.org/0000-0002-1349-405X
http://www.researcherid.com/rid/R-7926-2016
http://www.scopus.com/authid/detail.url?authorId=6506158237

Publications in Math-Net.Ru
2017
1. E. Kh. Gimadi, O. Yu. Tsidulko, “An asymptotically optimal algorithm for the $m$-peripatetic salesman problem on random inputs with discrete distribution”, Diskretn. Anal. Issled. Oper., 24:3 (2017),  5–19  mathnet  elib; J. Appl. Industr. Math., 11:3 (2017), 354–361  scopus
2. E. Kh. Gimadi, “An optimal algorithm for an outerplanar facility location problem with improved time complexity”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  74–81  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 87–93  isi
2015
3. E. Kh. Gimadi, E. Yu. Shin, “Probabilistic analysis of an algorithm for the minimum spanning tree problem with diameter bounded from below”, Diskretn. Anal. Issled. Oper., 22:4 (2015),  5–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:4 (2015), 480–488
4. E. Kh. Gimadi, I. A. Rykov, “A randomized algorithm for the vector subset problem with the maximal Euclidean norm of its sum”, Diskretn. Anal. Issled. Oper., 22:3 (2015),  5–17  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 351–357
5. E. Kh. Gimadi, I. A. Rykov, “Asymptotically optimal approach to the approximate solution of several problems of covering a graph by nonadjacent cycles”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  89–99  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 57–67  isi
2014
6. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., 21:1 (2014),  15–29  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 208–217  isi  scopus
7. E. Kh. Gimadi, A. V. Kel'manov, A. V. Pyatkin, M. Yu. Khachai, “Efficient algorithms with performance estimates for some problems of finding several cliques in a complete undirected weighted graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  99–112  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 88–101  isi  scopus
8. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, O. Yu. Tsidulko, “Probabilistic analysis of an approximation algorithm for the $m$-peripatetic salesman problem on random instances unbounded from above”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  88–98  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 77–87  isi  scopus
9. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “On 2-Capacitated Peripatetic Salesman Problem with Different Weight Functions”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  3–18  mathnet
2013
10. E. Kh. Gimadi, A. M. Istomin, I. A. Rykov, “On $m$-capacitated peripatetic salesman problem”, Diskretn. Anal. Issled. Oper., 20:5 (2013),  13–30  mathnet  mathscinet; J. Appl. Industr. Math., 8:1 (2014), 40–52  scopus
11. I. I. Eremin, E. Kh. Gimadi, A. V. Kel'manov, A. V. Pyatkin, M. Yu. Khachai, “$2$-approximate algorithm for finding a clique with minimum weight of vertices and edges”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013),  134–143  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 87–95  isi  scopus
2012
12. E. Kh. Gimadi, A. V. Shakhshneyder, “Approximate algorithms with estimates for routing problems on random inputs with a bounded number of customers per route”, Avtomat. i Telemekh., 2012, 2,  126–140  mathnet; Autom. Remote Control, 73:2 (2012), 323–335  isi  scopus
13. E. Kh. Gimadi, A. A. Kurochkin, “Effective algorithm for solving a two-level facility location problem on a tree-like network”, Diskretn. Anal. Issled. Oper., 19:6 (2012),  9–22  mathnet  mathscinet; J. Appl. Industr. Math., 7:2 (2013), 177–186
14. E. Kh. Gimadi, E. V. Ivonina, “Approximation algorithms for maximum-weight problem of two-peripatetic salesmen”, Diskretn. Anal. Issled. Oper., 19:1 (2012),  17–32  mathnet  mathscinet; J. Appl. Industr. Math., 6:3 (2012), 295–305
2011
15. E. Kh. Gimadi, V. T. Dementev, “Probabilistic analysis of decentralized version of оne generalization of the assignment problem”, Diskretn. Anal. Issled. Oper., 18:3 (2011),  11–20  mathnet  mathscinet  zmath
16. E. Kh. Gimadi, A. A. Kurochkin, “Uniform Capacitated Facility Location Problem with Random Input Data”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:1 (2011),  15–34  mathnet; J. Math. Sci., 188:4 (2013), 359–377
2010
17. E. Kh. Gimadi, “On probabilistic analysis of one approximation algorithm for the $p$-median problem”, Diskretn. Anal. Issled. Oper., 17:3 (2010),  19–31  mathnet  mathscinet  zmath
18. A. E. Baburin, E. Kh. Gimadi, “On the asymptotic accuracy of an algorithm for solving the $m$-PSP maximum problem in a multidimensional Euclidean space”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  12–24  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S1–S13  isi  scopus
19. E. Kh. Gimadi, E. N. Goncharov, V. V. Zalyubovsky, N. I. Plyaskina, V. N. Kharitonova, “Optimization Technique for Resource-Constrained Project Scheduling Problem in East-Siberian Oil-Gas Project Planning”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:4 (2010),  52–67  mathnet
2009
20. A. A. Ageev, E. Kh. Gimadi, A. A. Kurochkin, “Polynomial algorithm for the path facility location problem with uniform capacities”, Diskretn. Anal. Issled. Oper., 16:5 (2009),  3–18  mathnet  mathscinet  zmath
2008
21. E. Kh. Gimadi, A. V. Pyatkin, I. A. Rykov, “On polynomial solvability of some vector subset problems in Euclidean space with fixed dimension”, Diskretn. Anal. Issled. Oper., 15:6 (2008),  11–19  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 4:1 (2010), 48–53  scopus
22. E. Kh. Gimadi, Yu. V. Glazkov, I. A. Rykov, “The vector subset problem with integer coordinates in Euclidean space with the maximum sum”, Diskretn. Anal. Issled. Oper., 15:4 (2008),  30–43  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 3:3 (2009), 343–352  scopus
23. E. Kh. Gimadi, A. Le Gallu, A. V. Sakhshneider, “Вероятностный анализ одного алгоритма приближённого решения задачи коммивояжёра на неограниченных сверху входных данных”, Diskretn. Anal. Issled. Oper., 15:1 (2008),  23–43  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 3:2 (2009), 207–221  scopus
24. E. Kh. Gimadi, “Asymptotically optimal algorithm for finding one and two edge-disjoint traveling salesman routes of maximal weight in Euclidean space”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:2 (2008),  23–32  mathnet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S57–S67  isi  scopus
2007
25. E. Kh. Gimadi, Yu. V. Glazkov, A. N. Glebov, “Алгоритмы приближённого решения задачи о двух коммивояжёрах в полном графе с весами рёбер 1 и 2”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:2 (2007),  41–61  mathnet  zmath; J. Appl. Industr. Math., 3:1 (2009), 46–60  scopus
26. A. E. Baburin, E. Kh. Gimadi, N. I. Glebov, A. V. Pyatkin, “The problem of finding a subset of vectors with the maximum total weight”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:1 (2007),  32–42  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:1 (2008), 32–38  scopus
2006
27. A. E. Baburin, E. Kh. Gimadi, “Certain generalization of the maximum traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:3 (2006),  3–12  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:4 (2007), 418–423  scopus
28. A. A. Ageev, A. E. Baburin, E. Kh. Gimadi, “A polynomial algorithm with an accuracy estimate of 3/4 for finding two nonintersecting Hamiltonian cycles of maximum weight”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:2 (2006),  11–20  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:2 (2007), 142–147  scopus
29. A. E. Baburin, E. Kh. Gimadi, “An approximate algorithm for finding a maximum-weight $d$-homogeneous connected spanning subgraph in a complete graph with random edge weights”, Diskretn. Anal. Issled. Oper., Ser. 2, 13:2 (2006),  3–20  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 2:2 (2008), 155–166  scopus
30. E. Kh. Gimadi, Yu. V. Glazkov, “An asymptotically exact algorithm for one modification of planar three-index assignment”, Diskretn. Anal. Issled. Oper., Ser. 2, 13:1 (2006),  10–26  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:4 (2007), 442–452  scopus
31. E. Kh. Gimadi, E. N. Goncharov, “A two-level choice problem for a system of machines and nodes with a nonlinear production function”, Sib. Zh. Ind. Mat., 9:2 (2006),  44–54  mathnet  mathscinet
32. E. Kh. Gimadi, A. V. Kel'manov, M. A. Kelmanova, S. A. Khamidullin, “A posteriori detection of a quasiperiodic fragment with a given number of repetitions in a numerical sequence”, Sib. Zh. Ind. Mat., 9:1 (2006),  55–74  mathnet  mathscinet
2004
33. A. E. Baburin, E. Kh. Gimadi, N. M. Korkishko, “Approximate algorithms for finding two edge-disjoint Hamiltonian cycles of minimal weight”, Diskretn. Anal. Issled. Oper., Ser. 2, 11:1 (2004),  11–25  mathnet  mathscinet  zmath
2003
34. E. Kh. Gimadi, N. M. Korkishko, “An algorithm for solving the three-index axial assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:2 (2003),  56–65  mathnet  mathscinet  zmath
2002
35. A. E. Baburin, E. Kh. Gimadi, “On the asymptotic accuracy of an algorithm for solving the traveling salesman problem for a maximum in a Euclidean space”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:4 (2002),  23–32  mathnet  mathscinet  zmath
2001
36. I. P. Voznyuk, E. Kh. Gimadi, M. Yu. Filatov, “An asymptotically exact algorithm for solving the location problem with constrained production volumes”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:2 (2001),  3–16  mathnet  mathscinet  zmath
37. E. Kh. Gimadi, A. I. Serdyukov, “On some results for the maximum traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001),  22–39  mathnet  mathscinet  zmath
2000
38. E. Kh. Gimadi, A. I. Serdyukov, “An algorithm for finding the minimum spanning tree with a diameter bounded from below”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000),  3–11  mathnet  mathscinet  zmath
39. E. Kh. Gimadi, V. V. Zalyubovskii, S. V. Sevast'yanov, “Polynomial solvability of scheduling problems with storable resources and directive deadlines”, Diskretn. Anal. Issled. Oper., Ser. 2, 7:1 (2000),  9–34  mathnet  mathscinet  zmath
40. E. Kh. Gimadi, N. M. Kairan, A. I. Serdyukov, “On the solvability of a multi-index axial assignment problem on one-cycle permutations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 12,  21–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:12 (2000), 19–24
1999
41. E. Kh. Gimadi, A. I. Serdyukov, “Axial three-index assignment and traveling salesman problems: fast approximate algorithms and their probabilistic analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 12,  19–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:12 (1999), 17–22
1998
42. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “On a problem of the choice of a cyclic route and loading of transport vehicles”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:1 (1998),  12–18  mathnet  mathscinet  zmath
43. E. Kh. Gimadi, N. I. Glebov, V. V. Zalyubovskii, “On problems of efficient barter”, Diskretn. Anal. Issled. Oper., Ser. 2, 5:1 (1998),  3–11  mathnet  mathscinet  zmath
1997
44. E. Kh. Gimadi, N. I. Glebov, V. V. Zalyubovskii, “On some problems of mutual amortization of enterprises”, Diskretn. Anal. Issled. Oper., Ser. 2, 4:1 (1997),  30–39  mathnet  zmath
45. E. Kh. Gimadi, V. V. Zalyubovskii, P. I. Sharygin, “The problem of strip packing: An asymptotically exact approach”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 12,  34–44  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:12 (1997), 32–42
46. E. Kh. Gimadi, V. V. Zalyubovskii, “Bin packing: Asymptotically exact approach”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 12,  25–33  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:12 (1997), 23–31
1995
47. E. Kh. Gimadi, “Efficient algorithms for solving a multistage facility location problem on a path”, Diskretn. Anal. Issled. Oper., 2:4 (1995),  13–31  mathnet  mathscinet  zmath
1994
48. E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis”, Sibirsk. Zh. Issled. Oper., 1:2 (1994),  8–17  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020